# SDR AU960302

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401A
- Propeller: Mcauly 3AF32C505
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Broken Wire
- Location: Flap Sys
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SELECTOR DOWN MICROSWITCH WIRE BROKEN
